MathSciNet Relay Station
MathSciNet bibliographic data
MR1254598 (95i:82025) 82B23 (14H52 58F07 58F13)
Boukraa, S.; Maillard, J.-M.; Rollet, G. Almost integrable mappings. Internat. J. Modern Phys. B 8 (1994), no. 1-2, 137–174.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement